Next Article in Journal
Cropped Quad-Tree Based Solid Object Colouring with Cuda
Previous Article in Journal
Error Estimates for Differential Difference Schemes to Pseudo-Parabolic Initial-Boundary Value Problem with Delay
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2013, 18(3), 293-300; doi:10.3390/mca18030293

Bernstein Collocation Method for Solving Nonlinear Differential Equations

1
Department of Mathematics, Pamukkale University, 20070, Denizli, Turkey
2
Department of Mathematics, Mehmet Akif Ersoy University, 15000, Burdur, Turkey
*
Authors to whom correspondence should be addressed.
Published: 1 December 2013
Download PDF [430 KB, uploaded 9 March 2016]

Abstract

In this study, a collocation method based on Bernstein polynomials is developed for solution of the nonlinear ordinary differential equations with variable coefficients, under the mixed conditions. These equations are expressed as linear ordinary differential equations via quasilinearization method iteratively. By using the Bernstein collocation method, solutions of these linear equations are approximated. Combining the quasilinearization and the Bernstein collocation methods, the approximation solution of nonlinear differential equations is obtained. Moreover, some numerical solutions are given to illustrate the accuracy and implementation of the method.
Keywords: Bernstein polynomial approximation; Quasilinearization technique; nonlinear differential equations; collocation method Bernstein polynomial approximation; Quasilinearization technique; nonlinear differential equations; collocation method
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Dascioglu, A.A.; Isler, N. Bernstein Collocation Method for Solving Nonlinear Differential Equations. Math. Comput. Appl. 2013, 18, 293-300.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top